# SDR CALA9801501

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER CORRODED JUST BELOW RT AFT LAV DUMP CHUTE FROM STA 1006 TO 1016.  THE CORRODED SECTION OF STRINGER WAS REMOVED AND A NEW SECTION OF STRINGER AND SHIM WERE FABRICATED AND INSTALLED IAW ECRA 5360-01018.
